# SDR SWAA2022030224009

- Difficulty date: January 29, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 41,659 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; FWD BULKHEAD; R/H OF APU DUCT; BULKHEAD PANEL ATTACHMENT EXTRUSION HAS BROKEN ATTACH BRACKET / REMOVED 7 REPLACED AFT CARGO FWD BULKHEAD PANEL ATTACH BRACKET IAW B737-700 DWG 144A9401 REV :C 1 SRM 51-40-02-0G-0
